Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Heart stroke. Low BP. UTI caused high fever. Tumor removed. Normal?

hi doc! i am jaz, a filipino. what i want to consult is about my mother. yesterday, she was brought to the hospital due to heat stroke (as per the doctor s initial diagnosis ). she was having a 180/something bp and a fever of 40degrees. she was given two halves of clonidine tablet. after that, her bp went to 120/60 and normalized. the doctor s diagnosis due to the cbc was that her urine was plenty of bacteria and she has UTI which caused the high fever. my question is about her bp, after it was normalized, it posted around 60/40 then as of now it it 100/60. according to the doctor, her bp is still low. however, when i asked my mother, she said that she is feeling fine, she doesnt feel dizzy nor light headed. i did some research and according to that, there are some people that are naturally low blooded. is it really normal for her? she is not athletic but she eats a lot of vegetable. by the was she is already 56 years old without a history of heat disease, however she was operated on her head to remove a tumor , the surgery happened around 2002 or 2001 but thanks to the LORD, she recovered. thank you doctor.
Asked On : Wed, 11 Apr 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks for using HCM
Firstly, your mother is very much fine so no need to worry. About you mothers BP of 60/40s was due to clonidine and of her BP 100/60 is perfectly normal. Actually normal BP ranges from 100-120/80-60, some people have the tendency of having lower BP around 100.60 or 100/50 and in your mothers case it is very much normal. And for her UTI, urine culture and senstivity is required according to which the antibiotic will be prescribed. Till the time the report comes give her good antipyertic and some basic antibacterial like ciprofloxacin or ofloxacin . Tell her to increase her water intake along with Potassium Citrate (200ml) syrup. Hopefully it will resolve her problem
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor